A 25-year-old female asked:
Was given 1 epidural steroid injection. now my muscles are hard/rigid they burn prematurely on exertion & uncharacteristic fat on upper/lower back?
2 doctor answers • 3 doctors weighed in
Anesthesiology 29 years experience
Contact the : Physician who gave you the injection. He will want to see you and evaluate these symptoms.
5.4k viewsReviewed >2 years ago
Pain Management 21 years experience
Epidural: What you are describing may be unusual. You should contact the person that did the esi. Also, make sure that person is a physician and a properly trained anesthesiologist that has completed an accredited interventional pain fellowship and is doing the procedure under live fluoroscopy.
5.4k viewsAnswered >2 years ago
Last updated Sep 23, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.